MAUDE Adverse Event Report: IMPAC MEDICAL SYSTEMS, INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

IMPAC MEDICAL SYSTEMS, INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.Ifsn 382-01-mon-009 will be issued to affected customers - scheduled for release jan-2017.This problem will be resolved in patches to the following (b)(6)releases (scheduled for release jun-2017) : 5.10, 5.11, 5.30.00 ((b)(6) sites only).
 
Event or Problem Description
The customer reported that a patient has received the first fraction of the treatment before realising that the wrong dose was calculated in (b)(6).Based on the available information there has been an actual mistreatment, however the severity did not lead to serious clinical outcome.

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
IMPAC MEDICAL SYSTEMS, INC.
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key6198322
Report Number1937649-2016-00014
Device Sequence Number13635970
Product Code MUJ
UDI-Device Identifier00858164002152
UDI-Public00858164002152
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physicist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2016
Initial Report FDA Received Date12/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1